# SDR 96ZZZX6086

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INOPERATIVE.  ELECTRIC MOTOR DOES NOT RUN.
